Bilgileri Düzenle
Sevtap SÜMER EKER  
Doçent  - Fen Fakültesi , Matematik , Analiz ve Fonksiyonlar Teorisi  
Uzmanlık Alanları:    
Yabancı Dilleri:  İngilizce  
Telefon: 4122488550  - 3190 Cep Telefonu:
E-Posta: sevtaps@dicle.edu.tr Web Sitesi:
 
Dereceler
DereceTarihiUniversiteBirimBölüm
Assoc. Prof.2012-04-04Dicle UniversityScience FacultyMathematics
Bachelor's degree1999-06-25Dicle UniversityScience FacultyMathematics
Master Degree2003-02-04Dicle UniversityInstitute of Natural Applied ScienceMathematics
Doctor's Degree2007-06-22Dicle UniversityInstitute of Natural Applied ScienceMathematics

Akademik Ünvanlar
Listelenecek Ünvan Bulunamadı
İdari Görevleri
GörevTarihlerKurum
Fakülte Kurulu Üyesi2015-Dicle Üniversitesi Fen Fakültesi
Fen Bilimleri Enstitü Müdür V.2016-Dicle Üniversitesi
Bölüm Başkan Yardımcısı2012-2017Fen Fakültesi Matematik Bölümü
Fakülte Yönetim Kurulu Üyesi2015-2016Dicle Üniversitesi Fen Fakültesi
Akademik Çalışmalar
Çalışma TürüTarihBaşlık/Konu
Makale2006S.SÜMER EKER , H.Ö.GÜNEY and S.OWA ; Integral means of certain multivalent functions, Int. Journal of Mathematics and Mathematical Sciences, Vol.2006 , Article ID 90921, pages 1-9.
Makale2006S.SÜMER EKER and H.Ö.GÜNEY and S.OWA ; Corrigendum Errata in the paper “On integral means for fractional calculus operators of multivalent functions , Fractional Calculus and applied analysis Vol.9 Number 4 (2006), 385-386
Makale2007Bilal ŞEKER and S.SÜMER EKER ; On Salagean-type harmonic multivalent functions, General Mathematics, Vol. 15, no. 2-3, (2007), 52-63.
Makale2006S.SÜMER EKER and H.Ö.GÜNEY and S.OWA ; On integral means for fractional calculus operators of multivalent functions , Fractional Calculus and applied analysis Vol.9 Number 2 (2006), 133-142
Makale2006H.Ö.GÜNEY and S.SÜMER EKER ; Neighborhoods of a class of analytic functions with negative coefficients, Int. Math.Forum 1, No. 9, (2006), 429-432.
Makale2006H.Ö.GÜNEY, S.SÜMER EKER and S.OWA ; Integral means of multivalent functions, Journal of inequalities in Pure and Appl. Math. Vol.7 Issue 1 ,Article 37, (2006) .
Makale2011BİLAL ŞEKER and MUGUR ACU and S.SÜMER EKER; Subclasses of k-uniformly convex and k-starlike Functions Defıned by Salagean Operator, Bull. Korean Math. Soc. 48 (2011), No 1, 169-182.
Makale2007S.SÜMER EKER and B.ŞEKER and S.OWA ; On subordination result associated with certain subclasses of analytic functions involving Salagean operator, Journal of Inequalities and Applications, Volume 2007, Article ID 48294
Makale2007S.SÜMER EKER and Bilal ŞEKER, On a class of multivalent functions defined by Salagean operator, General Mathematics, Vol. 15, Nr. 2–3(2007), 154-163.
Makale2007H.Ö.GÜNEY and S.SÜMER EKER ; Neighborhoods of a certain class of analytic functions with negative coefficients, Int. J. Contemp. Math. Sci., Vol.2, (2007), no. 10, 469-474
Makale2014G.AKIN and S.SÜMER EKER ; Coefficient Estimates For a Certain Class Of analytic And Bi-Univalent Functions Defined By Fractional Derivative, Comptes Rendus Mathematique, Volume 352, Issue 12, December 2014, Pages 1005–1010.
Makale2008H.M.SRIVASTAVA and S.SÜMER EKER ; Some applications of a subordination theorem for a class of analytic functions, Applied Mathematics Letters, Volume 21, Issue 4, April 2008, Pages 394-399
Makale2013S.SÜMER EKER AND BILAL ŞEKER AND SHIGEYOSHI OWA; A Unified Presentation of the Dziok-Srivastava and the Owa-Srivastava Linear Operators and Associated with Subclass of Analytic Functions of Complex Order, Tamsui Oxford Journal of Information & Mathematical Sciences TO; Feb 2013, Vol. 29 Issue 1.
Makale2008S.SÜMER EKER and H.Ö.GÜNEY ; A New Subclass Of Analytic Functions Involving Al-Oboudi Differential Operator, Journal of Inequalities and Applications, Volume 2008, Article ID 452057.
Makale2003B.ÇEKİÇ and S.SÜMER ; On the coefficients of meromorphic weakly starlike functions, Int. Math. J. Vol 3 (2003), no. 6, 685 – 687
Makale2006H.Ö.GÜNEY, S.SÜMER EKER and S.OWA ; Fractional calculus and some properties of k-uniform convex functions with negative coefficients, Taiwanese Journal of Mathematics , Vol.10, No.6, (2006) pp. 1671-1683.
Makale2016S.SÜMER EKER, Coefficient bounds for subclasses of m-fold symmetric bi-univalent functions, Turk J Math (2016) 40: 641 – 646.
Makale2006H.Ö.GÜNEY and S.SÜMER EKER ; On a subclasses of certain k-starlike functions with negative coefficients, Bulletin of the Brazilian Mathematical Society, Vol.37 No 1 (2006) 19-28.
Makale2005H.Ö.GÜNEY and S.SÜMER EKER ; On a certain class of p-valent functions with negative coefficients, Journal of Inequalities in Pure and Appl. Math. Vol.6, Issue 4, Article 97, 2005.
Makale2009H.M.SRIVASTAVA, S.SÜMER EKER and B.ŞEKER ; Inclusion and Neighborhood Properties for Certain Classes of Multivalently Analytic Functions of Complex order Associated with the Convolution Structure , Applied Mathematics and Computation, Volume 212, Issue 1, 1 June 2009, Pages 66-71
Makale2017Bilal ŞEKER and S. SÜMER EKER, On Subclasses of Bi-Close-to-Convex Functions Related to the Starlike Functions, Palestine Journal of Mathematics, in press
Makale2009S.SÜMER EKER, BİLAL ŞEKER , MUGUR ACU; Coefficient bounds for some families of starlike and convex functions of complex order, General Mathematics Vol. 17, No. 4 (2009), 195–204.
Makale2006H.Ö.GÜNEY and S.SÜMER EKER ; On a new class of p-valent functions with negative coefficients, Int.Journal of Contem.Math.Sci. Vol.1, No. 2, (2006), 67-79.
Makale2015B.ÖNER and S.SÜMER EKER ; Pascu-type p-valent functions associated with the convolution structure, Stud. Univ. Babes-Bolyai Math. 60(2015), No. 3, 403–411.
Makale2009S.SÜMER EKER and S.OWA ; Certain Classes of Analytic Functions Involving Salagean Operator, Journal of inequalities in pure and Appl. Math. (JIPAM) Volume 10 (2009), Issue 1, Article 22, 12 pp.
Makale2016S.SÜMER EKER ; Coefficient estimates for new subclasses of m-fold symmetric bi-univalent functions, Theory and Applications of Mathematics & Computer Science 6 (2) (2016) 103–109.
Makale2018H.M.SRIVASTAVA, S. SÜMER EKER, S.G.HAMIDI and J.M.JAHANGIRI ; Faber Polynomial coefficient estimates for bi-univalent functions defined by Tremblay fractional derivative operator, Bulletin of the Iranian Math.Soc in press
Makale2008S.SÜMER EKER and S.OWA ; Integral means inequalities for fractional derivatives of uniformly convex functions with negative coefficients, Indian Journal of Mathematics, Golden Jubilee Year Volume, Vol. 50, No. 3, (2008), 487-493.
Makale2009H.M.SRIVASTAVA, S.SÜMER EKER and B.ŞEKER ; A Certain Convolution Approach for Subclasses of Analytic Functions with Negative Coefficients, Integral Transforms and Special Functions, Vol 20, No 9 September 2009, 687-699.
Makale2015H.M.SRIVASTAVA, S.SÜMER EKER and R.M.ALİ ; Coefficient Bounds for a Certain Class of Analytic and Bi-Univalent Functions, Filomat, Volume 29, Number 8, (2015) 1839–1845.
Makale2009Jay M. JAHANGIRI, B.ŞEKER and S.SÜMER EKER Salagean-Type Harmonic Multivalent Functions, Acta Universitatis Apulensis. Vol 18 (2009), 233-244.
Makale2006H.Ö.GÜNEY and S.SÜMER EKER ; On a subclass of p-valent functions whose coefficients related to Beta function, General Mathematics, Vol 14 No:4 (2006), 51-70.
Makale2009Mugur ACU and S.SÜMER EKER - An integral operator on analytic functions with negative coefficients, Acta Universitatis Apulensis, 18 (2009), 179-183.
Dosyalar
Listelenecek Çalışma Bulunamadı
© 2014 Serkan DIRIARIN, Dicle Üniversitesi Bilgi İşlem Daire Başkanlığı